On the law of the iterated logarithm for the maximum scheme in Banach ideal spaces

  • K. S. Akbash (Київ. нац. ун-т iм. Т. Шевченка)
  • O. P. Makarchuk

Abstract

Asymptotic estimates are obtained in the law of the iterated logarithm for the extreme values of a sequence of independent random variables in Banach spaces.
Published
25.03.2019
How to Cite
AkbashK. S., and MakarchukO. P. “On the Law of the Iterated Logarithm for the Maximum Scheme in Banach Ideal Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 3, Mar. 2019, pp. 303-9, http://umj.imath.kiev.ua/index.php/umj/article/view/1440.
Section
Research articles